Sign In | Register


RECENT ARRIVALS


Next >

HITTING PROBABILITIES OF SINGLE POINTS FOR PROCESS WITH STATIONERY INDEPENDENT INCREMENTS

By Kesten, Harry

Providence 1969. American Mathematical Society No. 93. Sm.4to., 129pp., original printed wraps. VG.

$25.00

EQUATIONS IN FREE SEMIGROUPS

By Hmelevskii, Ju. I

Providence 1976 American Mathematical Society. Proceedings of the Steklov Institute of Mathematics No. 107 (1971.) Sm.4to., 270pp., wraps. VG plus. .

$20.00

TABLES DE LA FONCTION DE REPARTITION

By Buckle, Normand; Charles H. Kraft and Constance Van Eeden

Montreal 1969. ...et des Pourcentiles Pour La Somme de Variables Aleatoires Independantes de Meme Loi Uniforme. In French. 4to., 141pp., original printed wraps. VG, light soiling. .

$45.00

TABLES PROLONGEES DE LA DISTRIBUTION DE WILCOXON-MANN-WHITNEY

By Buckle, Normand; Charles H. Kraft and Constance Van Eeden

Montreal 1969. In French. 4to., 281pp., original printed wraps. Good, light soiling, spine edges rubbed.

$65.00

ANNALS OF MATHEMATICS SECOND SERIES VOLUME 78 NOS. 1 - 3 (BOUND IN ONE VOLUME)

By (mathematics)

Princeton 1963. Volume 78 of this leading journal of mathematics. 3 issues bound in one volume with original covers. Sm.4to., institution buckram. Stamps on fore-edges - no pocket or other markings. Near Fine.

$90.00

ANNALS OF MATHEMATICS SECOND SERIES VOLUME 43 NOS. 1 - 4 (BOUND IN ONE VOLUME) 1942

By (mathematics)

Princeton 1942. Volume 43 of this leading journal of mathematics. 4 issues bound in one volume with original covers. Sm.4to., institution buckram. Stamps on fore-edges - no pocket or other markings. Near Fine. .

$90.00

ANNALS OF MATHEMATICS SECOND SERIES VOLUME 98 NOS. 1 - 3 (BOUND IN ONE VOLUME)

By (mathematics)

Princeton 1973. Volume 98 of this leading journal of mathematics. 3 issues bound in one volume with original covers. Sm.4to., institution buckram. Stamps on fore-edges - no pocket or other markings. Near Fine.

$90.00

ANNALS OF MATHEMATICS SECOND SERIES VOLUME 67 NOS. 1 - 3 (BOUND IN ONE VOLUME)

By (mathematics)

Princeton 1958. Volume 67 of this leading journal of mathematics. 3 issues bound in one volume with original covers. Hardcover. Sm.4to., institution buckram. Stamps on fore-edges - no pocket or other markings. Near Fine. .

$100.00

SECOND INTERNATIONAL CONFERENCE ON COMBINATORIAL MATHEMATICS (hardcover)

By Gerwirtz, Allan and Louis V. Quintas (editors)

NY 1979. Annals of the New York Academy of Sciences. Octavo, 602pp., original printed hardcover. A few institution stamps, but no spine numbers and no pocket. Near Fine.

$34.00

ANNALS OF MATHEMATICS SECOND SERIES VOLUME 80 NOS. 1 - 3 (BOUND IN ONE VOLUME)

By (mathematics)

Princeton 1964. Volume 80 of this leading journal of mathematics. 3 issues bound in one volume with original covers. Sm.4to., institution buckram. Stamps on fore-edges - no pocket or other markings. Near Fine. .

$100.00

COMMUTATIVE ALGEBRA PROCEEDINGS, SALVADOR 1988. ISBN 3-540-52745-1

By Bruns, W. and A. Simis (editors)

Berlin 1990 Springer. ISBN 3-540-52745-1. Lecture Notes in Mathematics 1430. 8vo., 160pp., original printed wraps. Near Fine, small black mark on front.

$25.00

VESTNIK LENINGRAD UNIVERSITY MATHEMATICS VOLUME 8

By (mathematics)

1975 The American Mathematical Society. In English. Octavo, 407pp., original printed wraps. VG, very light soiling.

$30.00

ASYMPTOTICS OF ANALYTIC DIFFERENCE EQUATIONS. ISBN 3-540-13867-6
stock photo

ASYMPTOTICS OF ANALYTIC DIFFERENCE EQUATIONS. ISBN 3-540-13867-6

By Immink, Geertrui K. (editor)

Berlin 1984 Springer. ISBN 3-540-13867-6. Lecture Notes in Mathematics 1085. 8vo., 132pp., original printed wraps. Near Fine, slight mark on front, light soiling on rear wrap.

$25.00

UNITARY DILATIONS OF CONTRACTION OPERATORS

By Mlak, W

Warsaw 1965 Rozprawy Matematyczne XLVI. Sm.4to., 91pp., original printed wraps. Uncut. VG, light soiling. .

$25.00

DOUBLY TIMELIKE SURFACES

By Beem, John K. and Peter Y. Woo

Rhode Island 1969 Memoirs of the American Mathematics Society 92. Sm.4to, 115pp., original red printed wraps. VG, light cover wear. .

$24.00

GEOMETRIE TEXTILE ET LES ESPACES A CONNEXION AFFINE

By Slebodzinski, Wladyslaw

Warsaw 1953 Rozprawy Matematyczne III. In French. Sm.4to., 34pp., original printed wraps. Uncut. VG, light soiling. .

$25.00

COURS DE M. HERMITE REDIGE EN 1882 PAR M. ANDOYER

By Hermite, M

Paris 1891 quatrieme edition, revue et augmentee. In French. 4to., 293pp., hardcover with new paper spine. Good.

$125.00

THE PRINCETON COLLOQUIUM 1909 PART I - FUNDAMENTAL EXISTENCE THEOREMS

By Bliss, Gilbert Ames

1934. Reprint of 1913 American Mathematical Society. Octavo, 107pp., hardcover. VG, end papers browned, no DJ. .

$39.00

ON THE SCHRÖDER EQUATION

By Kuczma, M

Warsaw 1963 Rozprawy Matematyczne XXXIV. Sm.4to., 50pp., original printed wraps. Uncut. VG, light soiling. .

$25.00

ANNALS OF MATHEMATICS SECOND SERIES VOLUME 66 NOS. 1 - 3 (BOUND IN ONE VOLUME)

By (mathematics)

Princeton 1957. Volume 66 of this leading journal of mathematics. 3 issues bound in one volume with original covers. Hardcover. Sm.4to., institution buckram. Stamps on fore-edges - no pocket or other markings. Near Fine. .

$100.00

Next >